# SDR REXA2016052200845

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N8688
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 25,025 hours, 22,544 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Not Reported
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR OPEN WARNING, GEAR DISAGREE WARNING.  WOW INPUT CAUTION MSG.  WOW OUTPUT STATUS MSG ON GEAR SELECTION UP.  AFTER ROTATION QRH COMPLETED FLIGHT CONTINUED WITH GREEN DOWN & LOCKED.  FLUSHED & SERVICED NLG IAW JC 12-710-002OPS.  CHECKED GOOD.
